# SDR SIMA200628201

- Difficulty date: October 5, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 3900 - DURING CLIMB-OUT A SHARP THUMP WAS FELT IN THE FORWARD PORTION OF AIRCRAFT AND SOUNDED LIKE SOMETHING HAD CONTACTED THE AIRCRAFT.  ALTITUDE WAS 23,000 FEET AND AIRSPEED 250-260 KNOTS, SOUND AND THUMP WAS FELT AND/OR HEARD AT LEAST TO ROW 6 IN CABIN.  EVENT OCCURRED REPETITIVELY, BUT AT NO DISCERNABLE INTERVAL.  A BRIEF YAW AND CONCURRENT DROP IN SYSTEM 1 HYDRAULIC PRESSURE WAS NOTED WITH EACH THUMP EVENT, SEEMED LESS FREQUENT AT LOWER AIRSPEED,  BUT UNAFFECTED BY AUTO PILOT AND YAW DAMPNER DISENGAGEMENT, LOWER ALTITUDES, OR AIRCRAFT CONFIGURATION.
